Volume 2011

On D-conformal Curvature Tensor Sasakian Manifolds
A. Taleshian, A. A. Hosseinzadeh, F. Khaniani
Volume 2011, Year 2011, Article ID jnaa-00088, 5 Pages
Published: 18 December 2011

On Trigonometric Series with Monotonic Coefficients in $L^1_{\mu}$
Sergo A. Episkoposian, Tigran M. Grigorian
Volume 2011, Year 2011, Article ID jnaa-00075, 10 Pages
Published: 18 December 2011

Some Starlikeness Conditions for the Analytic Functions and Integral Transforms
Pravati Sahoo, Saumya Singh, Yucan Zhu
Volume 2011, Year 2011, Article ID jnaa-00091, 10 Pages
Published: 28 November 2011

On Some Hadamard-Type Inequalities for Convex Functions On A Rectangular Box
M. Emin Özdemir, Ahmet Ocak Akdemir
Volume 2011, Year 2011, Article ID jnaa-00101, 10 Pages
Published: 23 November 2011

Existence of three solutions for p-biharmonic equation
Lin Li
Volume 2011, Year 2011, Article ID jnaa-00073, 9 Pages
Published: 19 October 2011